Side effect of turmeric

Side effects of turmeric

Side effects of turmeric: Turmeric is a powerful medicinal herb and is well known for its health benefits in home remedies, cosmetics and in pharmaceutical industries. It is available in supplement shops and one of the most famous herb searched on web. In excess curcumin content of turmeric can create certain issues.

  • Digestive problem: Like acid reflux, flatulence and diarrhea are few symptoms one can experience with high dosage of turmeric
  • Nausea and headache: High dosage of turmeric supplement can cause these two symptoms and it is rare.
  • Skin rash: Of turmeric is impure, not processed well and adulterated it can cause skin rashes. In addition, higher dosage of supplement can also cause skin rashes but it is rare.
  • Interfere with blood thinning medicines: It can further reduce platelet function when taken with blood thinning medicines. Curcumin can interfere with blood thinning medicines like coumadin or warfarin.
  • Iron absorption: Turmeric may reduce iron absorption in excess.


Published by: Sumana Rao | Posted on: November 28, 2018

Recommended for you

Write a comment

Leave a Reply

Follow us on Facebook